Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What could be the cause for headaches along with irritable eyes?

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 5709 Questions
I been having headaches like a heaviness in my head I have been irritable and eyes both me went to eye dr changed glasses prescription plus I have dry eyes can that cause the heaviness in head
Posted Mon, 23 Dec 2013 in Headache and Migraines
Answered by Dr. Dadapeer K 1 hour later
Brief Answer: Refractive errors are commonest cause of headache Detailed Answer: Hello, Welcome to Health care magic The common ocular causes of headaches are Refractive error and inflammatory conditions of the eyes Uncorrected Refractive errors are the commonest cause of headache and it is because of fatigue of the muscles of the eye as the eyes tries to see the things clearly by squeezing the eyes, and because of repeated action of the muscles of the eye headache results. The treatment of the condition is by refraction and correction by spectacles. Dry eyes in the milder varieties are known to cause irritation of the eyes, but severe degrees of dry eyes can result in headache. The treatment of the condition is by using artificial tear eye drops. Hope In have answered your query. If you have any further questions I will be happy to answer. Thank you
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor